# SDR HALA9800129

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Target
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - FLT 61 - (LOG PAGE A140341).  ON CLIMB-OUT WITH HYDRAULIC PUMP ON HIGH, RT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT CAME ON.  IT STAYED ON APPROXIMATELY 30 SECONDS THEN WENT OUT.  BEFORE ACTION COULD BE TAKEN, GEAR-UP LATCH CHECKED GOOD AFTER LIGHT WENT OUT.  HYDRAULIC PUMP LOW-NORMAL FLIGHT.  REPLACED WORN RT HAND LANDING GEAR DOOR POSITION SENSOR TARGET.  GROUND CHECK OK OF DOOR WARNING SYSTEM.  (X)
